Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Weakness in leg & drugged feeling after eating pizza with beef and pineapple. Food poisoning?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
I had pizza from pizza hut with beef and pineapples and afterword I felt really weak in my legs and it happend to my mom too. It felt like we were drugged. My mom thinks there is something wrong with the ingredients
is it food poisoning?
Posted Mon, 16 Apr 2012 in Eating Disorders
Answered by Dr. Mitaly 59 minutes later

Thanks for posting your query.

If both of you felt the same symptoms after having Pizza, then it might be possible that there was some specific ingredient which caused allergy or might be due to beef also.

It does not seem to be like food poisoning as there is no nausea, vomiting, pain abdomen, bloated, cramps, loose motions, etc. which are the main symptoms of food poisoning.

Right now just relax and have light food item. Drink lots of water. Avoid eating processed food item and have home made food only. You can have some electrolyte drinks if you are feeling weak.

If there is development of any other unusual symptom as described above, consider visiting a Physician for evaluation, as you might require prescription medications.

Hope, this answers your query. Please accept the answer in case you do not have follow up query.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor